# SDR SWIA202505300218

- Difficulty date: February 18, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 49,184 hours, 42,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559.00 TO 559.00 +32 RH CABIN FLOOR SILL HAS SURFACE CORROSION.  (C-CHECK RO 05/28/2025)COMPLIED WITH REO 601R-53-51-704 DATED: 2025-02-24 REV: "--"  REPAIR FOR CORROSION DAMAGE TO INTERCOSTAL, FLOOR SILL INSTALLATION BETWEEN FS559.00- FS559.00+16 AT WL73.00, RBL41.75. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337. COMPLETED THE CORROSION FINDINGS REPORT. ALL NDT'S COMPLIED WITH AND NO CRACKS FOUND AT THIS TIME.
